# SDR SA05047

- Difficulty date: April 28, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

PIT  FLT 219 ENROUTE PIT - TPA, AFTER TAKEOFF, ECAM MESSAGE 'L/G SHOCK ABSORBER FAULT' DISPLAYED.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED THE NOSE LANDING GEAR STRUT.
